# SDR USAA2013052200004

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 37,659 hours, 21,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6792
- Condition: Low Pressure
- Location: L2 Door
- Part time: 36,450 hours, 19,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L2 SLIDE RAFT BOTTLE PRESSURE NOT IN GREEN BAND.  MX R & R THE L2 SLIDE RAFT ASSY IAW JOB CARD.
